MAUDE Adverse Event Report: MOTION CONCEPTS LP POWERED WHEELCHAIR SYSTEM

MOTION CONCEPTS LP POWERED WHEELCHAIR SYSTEM
Model Number 50T-RPSB-MAXX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2018, the mentioned system was shipped to the dealer ((b)(6)), according to the end-user specification provided.The dealer stated that this system was involved in an automobile accident while riding on the parking lot.The other vehicle was backing up and hit the end-user's chair.There is no injury or device malfunction reported on this mentioned incident.It is also to be noted that there has never been any malfunction on this mentioned system, however, system was involved in this accident, so we consider it as a reportable event.
 
Event or Problem Description
On (b)(6) 2020, motion concepts lp was notified by medbloc inc.((b)(4)), that one of their dealer (numotion) notified them of an incident that took place on (b)(6) 2020.The dealer reported that the end-user was riding the wheelchair at the parking lot and a vehicle hit the end-user while backing up.The dealer also mentioned that there was no reported injury to the end-user and there was no device malfunction involved.

Brand Name
POWERED WHEELCHAIR SYSTEM
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
MOTION CONCEPTS LP
84 citation drive
unit 1-12
concord, on L4K 3 C1
CA  L4K 3C1
MDR Report Key10303841
Report Number9615350-2020-00006
Device Sequence Number11458219
Product Code ITI
UDI-Device Identifier00754014710416
UDI-Public00754014710416
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device No Information
Device Model Number50T-RPSB-MAXX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight126